# SDR GLBA20111128F

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,867 hours, 39,067 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Dirty
- Location: Propeller Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ACFT YAWED TO THE LT IN THE LANDING FLARE.  MX CLEANED THE LOW PITCH SOLENOID, OPS CHECKED GOOD.
